Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 57, NWS Cleveland, OH

November 24, 2011

NWS Cleveland, OH issued this small craft advisory at Nov 24, 2011, 3:41 AM EST. It took effect at Nov 24, 2011, 10:00 AM EST. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2011, 3:41 AM EST (08:41 UTC)
In effect from
Nov 24, 2011, 10:00 AM EST
Expired
Nov 26, 2011, 9:12 AM EST
In force
47 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WHUS71 KCLE 240842
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
341 AM EST THU NOV 24 2011

LEZ147>149-241645-
/O.NEW.KCLE.SC.Y.0057.111124T1500Z-111126T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
341 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
3 AM EST SATURDAY. 


* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET
  TODAY. WIND SPEEDS WILL INCREASE TO 15 TO 25 KNOTS ON FRIDAY
  CAUSING WAVES TO BUILD TO 4 TO 6 FEET. WAVES ARE NOT EXPECTED TO
  FALL BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT
  AT THE EARLIEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
9 follow-up statements
472 
WHUS71 KCLE 241454
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
954 AM EST THU NOV 24 2011

LEZ147>149-242300-
/O.CON.KCLE.SC.Y.0057.111124T1500Z-111126T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
954 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET
  THIS AFTERNOON. WIND SPEEDS WILL INCREASE TO 15 TO 25 KNOTS ON FRIDAY
  CAUSING WAVES TO BUILD TO 4 TO 6 FEET. WAVES ARE NOT EXPECTED TO
  FALL BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT
  AT THE EARLIEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
200 
WHUS71 KCLE 242037
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EST THU NOV 24 2011

LEZ142>146-250445-
/O.EXA.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
337 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST SATURDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET
  THIS EVENING WELL AWAY FROM SHORE. WAVES ARE NOT EXPECTED TO FALL
  BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT AT
  THE EARLIEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-250445-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
337 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET
  THIS EVENING. WIND SPEEDS WILL INCREASE TO 15 TO 25 KNOTS ON FRIDAY
  CAUSING WAVES TO BUILD TO 4 TO 6 FEET. WAVES ARE NOT EXPECTED TO
  FALL BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT
  AT THE EARLIEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
302 
WHUS71 KCLE 250255
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
955 PM EST THU NOV 24 2011

LEZ142>149-251100-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
955 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  INTO THE WEEKEND. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET
  TONIGHT. WIND SPEEDS WILL INCREASE TO 15 TO 25 KNOTS ON FRIDAY
  CAUSING WAVES TO BUILD TO 4 TO 6 FEET. WAVES ARE NOT EXPECTED TO
  FALL BELOW SMALL CRAFT ADVISORY CRITERIA TILL LATE FRIDAY NIGHT
  AT THE EARLIEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
161 
WHUS71 KCLE 250848
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
348 AM EST FRI NOV 25 2011

LEZ142>146-251000-
/O.CAN.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
348 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LEZ147>149-251700-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
348 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  TODAY AND THROUGH MUCH OF TONIGHT. WAVES OF 4 TO 6 FEET WILL
  GRADUALLY SUBSIDE TO 3 TO 5 FEET THROUGH TODAY. WAVES ARE
  EXPECTED TO DECREASE FURTHER RANGING BETWEEN 2 TO 4 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
422 
WHUS71 KCLE 251424
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
924 AM EST FRI NOV 25 2011

LEZ147>149-252230-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-111126T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
924 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY.

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE
  TODAY...THROUGH MUCH OF TONIGHT. WAVES OF 4 TO 6 FEET WILL
  GRADUALLY SUBSIDE TO 3 TO 5 FEET TODAY. WAVES WILL DECREASE
  FURTHER TONIGHT REACHING BETWEEN 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
241 
WHUS71 KCLE 252055
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 PM EST FRI NOV 25 2011

LEZ147>149-260500-
/O.EXT.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
355 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE
  OVERNIGHT. WINDS OF 20 TO 25 KNOTS SATURDAY WILL INCREASE TO 30
  KNOTS SATURDAY NIGHT AND THEN DIMINISH TO 15 TO 25 KNOTS SUNDAY.
  WAVES OF 3 TO 5 FEET WILL INCREASE TO 4 TO 6 FEET TONIGHT AND 5
  TO 8 FEET SATURDAY AND SATURDAY NIGHT. WAVES WILL GRADUALLY
  SUBSIDE TO 3 TO 5 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
158 
WHUS71 KCLE 260320
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1020 PM EST FRI NOV 25 2011

LEZ147>149-261130-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1020 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  OVERNIGHT. WINDS OF 20 TO 25 KNOTS SATURDAY WILL INCREASE TO 30
  KNOTS SATURDAY NIGHT AND THEN DIMINISH TO 15 TO 25 KNOTS SUNDAY.
  WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET TONIGHT AND 5 TO 8
  FEET SATURDAY AND SATURDAY NIGHT. WAVES WILL GRADUALLY SUBSIDE
  TO 3 TO 5 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
010 
WHUS71 KCLE 260835
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
335 AM EST SAT NOV 26 2011

LEZ147>149-261645-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
335 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 20 KNOTS WILL CONTINUE
  TODAY THROUGH SUNDAY AHEAD OF AN APPROACHING COLD FRONT. WAVES
  OF 3 TO 5 FEET ARE EXPECTED TO CONTINUE THROUGH SUNDAY. THE
  SOUTHERLY WINDS WILL CAUSE WAVES ALONG THE IMMEDIATE LAKESHORE
  TO MOST LIKELY BE BELOW 4 FEET. HOWEVER...ONCE AWAY FROM SHORE
  WAVES ARE EXPECTED TO INCREASE AND RANGE BETWEEN 3 AND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
526 
WHUS71 KCLE 261412
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
912 AM EST SAT NOV 26 2011

LEZ147>149-262215-
/O.CAN.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/
/O.NEW.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
912 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS
  BY THIS EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING
  TO DIMINISH. WITH A SOUTH DIRECTION WAVES IN THE NEARSHORE ARE
  EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO 2 TO 4 FEET
  SUNDAY MORNING AS THE WINDS TURN SOUTHWEST. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-262215-
/O.NEW.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
912 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY. 

* WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS
  BY THIS EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING
  TO DIMINISH. WITH A SOUTH DIRECTION WAVES IN THE NEARSHORE ARE
  EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO 2 TO 4 FEET
  SUNDAY MORNING AS THE WINDS TURN SOUTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 11:41 PM EST, 4 hours earlier.

Area forecast discussion, Nov 23, 11:41 PM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1141 PM EST WED NOV 23 2011

.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE OVER THE LOWER OHIO VALLEY WILL
SLOWLY MOVE EAST...MOVING OFF THE EAST COAST ON SATURDAY. THE
NEXT COLD FRONT WILL MOVE THROUGH SATURDAY NIGHT OR EARLY SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE STRATUS TO OUR WEST HAS BEEN PERSISTENT AND IS ABOUT READY TO
INVADE TOLEDO AND FINDLAY. UPDATED THE FORECAST TO REFLECT THIS
BRIEF PERIOD OF CLOUD COVER. MORE UNCERTAIN AS IT GETS FURTHER
EAST AS TO WHETHER IT WILL EXPAND OR NOT. ALSO WHERE WINDS HAVE
DECOUPLED WE ARE STARTING TO SEE HINTS OF SOME FOG DEVELOPMENT.
T/TD DEPRESSIONS SMALL. HAVE ADDED SOME PATCHY FOG TO THE INLAND
EAST. FORECAST TEMPERATURES STILL LOOKED GOOD WITH A GOOD RANGE
FROM THE COOLER INLAND/DECOUPLED LOCATIONS TO THE WEST AND
LAKESHORE WITH A SLIGHT BREEZE THROUGH THE NIGHT. WILL KEEP THE
UPPER 20 TO UPPER 30 RANGE IN TEMPERATURES.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
HAPPY THANKSGIVING. NO TURKEY OF A FORECAST AS WE SHOULD SEE THREE
DAYS OF ABOVE AVERAGE WEATHER...ESPECIALLY NICE FOR LATE NOVEMBER.
MID 50S FOR THANKSGIVING DAY WITH SUNSHINE AND AT LEAST 60 ON FRIDAY
AND ANOTHER DAY WITH NEARLY FULL SUNSHINE.

INCREASING HIGH CLOUDS ON SATURDAY. THE MODELS TODAY (EXCEPT THE 12Z
ECMWF) HAVE TRENDED TOWARD A FASTER FRONTAL PASSAGE SATURDAY NIGHT.
NOT SURE IF THIS WILL BE THE CASE BUT WITH AN INCREASING SOUTHWEST
FLOW AND A LITTLE UPWARD MOTION IT IS CERTAINLY POSSIBLE TO GET A
FEW SHOWERS/SPRINKLES/VIRGA WELL OUT AHEAD OF THE FRONT. WILL
MENTION A SMALL CHANCE OF SHOWERS LATE IN THE DAY ACROSS NORTHWEST
OHIO BUT HOLD MOST OF THE SHOWERS OFF UNTIL SATURDAY NIGHT. THERE
WILL PROBABLY BE A DECENT SOUTH TO SOUTHWEST BREEZE ON SATURDAY
AND IT MAY NOT FEEL QUITE AS WARM AS FRIDAY BUT TEMPERATURES
SHOULD BE BACK AROUND 60 EXCEPT FOR POSSIBLY THE I-75 CORRIDOR
FROM FINDLAY TO TOLEDO WHERE THE CLOUDS WILL THICKEN UP QUICKER.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A GRADUAL COOL DOWN THROUGH THE EXTENDED PERIODS AS FIRST COLD FRONT
MOVES EAST OF THE AREA ON SUNDAY. MODELS DIFFER ON ASSOCIATED
MOISTURE WITH THE FRONT ALONG WITH THE STRENGTH OF THE COLD AIR
FOLLOWING THE COLD FRONT. AT THIS TIME...DECIDED TO LEAN TOWARD A
SLIGHTLY WARMER SOLUTION SUNDAY INTO SUNDAY NIGHT AND KEEP THE
PRECIPITATION ALL RAIN. THERE IS THE POSSIBILITY THAT SOME SNOW
COULD MIX IN WITH THE RAIN SUNDAY NIGHT.

SOME WRAP AROUND MOISTURE POSSIBLE MONDAY NIGHT INTO TUESDAY NIGHT
AND IT IS POSSIBLE SOME SHOWER ACTIVITY COULD LINGER ACROSS THE
AREA. NEXT COLD FRONT LOOKS LIKE IT WILL CAUSE TEMPERATURES TO DROP
SHARPLY COLDER OVER THE REGION. SHOWERS EXPECTED IN ADVANCE OF THE
FRONT TUESDAY CHANGING OVER TO SNOW SHOWERS BY TUESDAY NIGHT INTO
WEDNESDAY.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
BAND OF STRATUS OVER WESTERN OHIO CONTINUING TO MOVE EAST AND
EXPAND. ANOTHER AREA OF STATUS MOVING RAPIDLY NORTHEAST FROM
CENTRAL INDIANA. THE MODELS DO NOT HAVE A HANDLE ON THIS WHICH IS
TYPICAL FOR THIS TIME OF YEAR WHEN LOW LEVEL MOISTURE GETS TRAPPED
BELOW THE INVERSION. MY FORECAST IS FOR THE STRATUS TO EVENTUALLY
COVER THE ENTIRE FORECAST AREA BY DAYBREAK THURSDAY. THE VISIBILITY
SHOULD BE MAINLY MVFR BUT COULD FLUCTUATE TO IFR AT TIMES. THE
CEILING SHOULD BE MAINLY IFR BUT COULD IMPROVE TO MVFR AT TIMES.
CONDITIONS SHOULD BE WORSE AT DAYBREAK. WITH THE TIME OF THE YEAR
THE CEILINGS MAY JUST GO BROKEN DURING THE AFTERNOON. NOT EXPECTING CLEAR
SKIES AS THE SURFACE RIDGE WILL BE EAST OF THE AREA...SO NO REAL
SUBSIDENCE. THURSDAY AFTERNOON CEILINGS MAY BE NEAR 1000 FEET WITH
THE VISIBILITY 6SM OR BETTER. CONDITIONS WILL BEGIN TO DETERIORATE AGAIN
THURSDAY NIGHT.

OUTLOOK...NON VFR SATURDAY NIGHT THROUGH SUNDAY NIGHT.

&&

.MARINE...
SMALL CRAFT ADVISORY EXPIRED ON SCHEDULE. HIGH PRESSURE CONTINUES
TO BUILD INTO THE LAKE. HIGH SLIDES OFF TO THE EAST AND SW FLOW
INCREASES LATER THU AND THU NIGHT AND CONTINUES THROUGH MIDDAY
SAT. COULD SEE MARGINAL SCA CONDITIONS. NAM AND GFS MODELS HAVE
SPED UP NEXT COLD FRONT AND MOVE IT ACROSS MOST OF LAKE ERIE SAT
NIGHT. NOT QUITE SOLD ON THIS MUCH OF A SPEED UP SO WILL AVERAGE
WITH ECMWF SOME AND BRING FRONT ACROSS LATE SAT NIGHT THROUGH
MIDDAY SUNDAY. MODELS DIFFER FOR MONDAY BUT EITHER SCENARIO
INDICATES LIGHTER WINDS SO DON'T THINK ANY SCA WILL BE NEEDED PAST
SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK/OUDEMAN
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...KIELTYKA
MARINE...ADAMS/KIELTYKA
Hazardous weather outlook, Nov 23, 6:20 AM EST, 21 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
620 AM EST WED NOV 23 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
620 AM EST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-241130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
620 AM EST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.